# SDR 9PMA2020042700004

- Difficulty date: September 17, 2019
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N332AR
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20332
- Aircraft time: 1,605 hours, 945 cycles
- Engine: Hnywl TFE73120
- Engine time: 1,605 hours, 945 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 1098047
- Part serial: 2459
- Condition: Seized
- Location: Apu
- Part time: 1,605 hours, 945 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PIC REPORTS APU FAILS TO START. UPON FURTHER INSPECTION FOUND BLEED AIR VALVE SEIZED IN CLOSED POSITION. NO FURTHER DAMAGE CAUSED TO AIRCRAFT, CREW OR PAX.
